# SDR P5CA9500728

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Punctured
- Location: Nr 1 Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN NR 1 TRAILING EDGE FLAP MOVABLE FAIRING.  FIBERGLASS REPAIR COMPLETED PER BOEING SRM 51-40-09
